# SDR ARWA980797

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U131
- Engine: Rroyce RB21122*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Amplifier
- Part number: C8E702
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

MIA - FLT 239 - AFTER TAKEOFF, NR 3 ENGINE N1 INDICATOR FAILED.  INDICATED 20.7 PERCENT AT ALL THRUST SETTINGS AND N2, HIGH READINGS DUMPED 5 LBS OF FUEL.  CORRECTED BOTH N1 AND N2.  REMOVED AND REPLACED NR 3 ENGINE SPEED CONTROL AMPLIFIER, OPS CHECKED ENGINE AND AMPLIFIER PER MM 73-21-00 AND 71-00-00 NORMAL.  (M)
